# SDR UALA2013041502561

- Difficulty date: April 15, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,678 hours, 7,050 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 322684007
- Part serial: 388
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI CREW HAD TEMP CARGO HEAT AFT ADVISORY MSG.  REMOVED AND REPLACED FAILED UNIT. REF MM21-44-01, PG401. ACP OPS CHK REF MM21-44 -00, PG501. OPS CHK GOOD. OK FOR SERVICE.
